I am a 74 year old male who underwent cardio by pass surgery in October.2016. In addition to this I have had both hip joints replaced in January,2009 and November,2018 and all of these surgeries performed at Mayo in Eau Claire, Wisconsin. I was prescribed 40 mg of Lipitor (atorvastatin) by the cardiologist after which I tolerated lower leg cramps for six weeks after the bypass surgery and requested to be taken off the statin. I was then prescribed 20 mg of Crestor (Rosuvastatin) after my November,2018 hip replacement surgery and based on the lab work that my LDL was high. I am once again experiencing especially in the morning lower leg soreness which diminishes somewhat the more walking and movement I can tolerate during the day. I also take levothyroxine, pantoprazole and 81mg of aspirin. daily. I try to watch my diet and BP but I have nothing but distrust for statins and the long term side affects. My next annual physical and fasting lab work is not scheduled until June to see if my cholesterol has improved. I try to read and seek mental comfort over the benefits and side affects of statin medication. I have read that long term statin medication reduces Coenzyme Q10 and may require a supplement to offset the statin affect. My questions are: Should I request a cholesterol check with my personal physician before June? Do you recommend taking a CoQ10 supplement? Do statins have negative side affects with other prescription medicine? I thank you for reviewing my case and I hope this is helpful to others participating in the February 21 webinar.